# SDR UIEA2014061900244

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 63,141 hours, 9,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD L5 DOOR FWD CUT OUT STATION 2233 WL 232 REVEAL DOUBLER CRACKED.  REVEAL DOUBLER REPAIR CARRIED OUT IAW RI -53 -61-10570.
